# SDR SWAA990881

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 763101
- Condition: Erratic
- Location: E & E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PRESSURIZATION CONTROLLER FAILED TO RETURN TO FIELD (EVEN WITH BOTH PACKS OFF).  UPON RETURN TO LAS, MANUAL A/C WAS REQUIRED TO DUMP THE CABIN.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM.
